The p-approximation property for simple Lie groups with finite center

Document type :
Journal articles
Complete list of metadatas

https://hal-ens-lyon.archives-ouvertes.fr/ensl-01894544
Contributor : Ignacio Vergara <>
Submitted on : Friday, October 12, 2018 - 3:20:55 PM
Last modification on : Wednesday, November 20, 2019 - 8:08:19 AM

Links full text

Identifiers

Collections

Citation

I. Vergara. The p-approximation property for simple Lie groups with finite center. Journal of Functional Analysis, Elsevier, 2017, 273 (11), pp.3463 - 3503. ⟨10.1016/j.jfa.2017.09.003⟩. ⟨ensl-01894544⟩

Share

Metrics

Record views

37